# SDR C2XA98CL070

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145
- Aircraft serial: 145037
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Condition: Failed
- Location: E/E Bay
- Part time: 1,959 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HPN - FLIGHT 4053 - CREW REPORTED THAT DURING BEFORE TAKEOFF CHECKS THE TAKEOFF CONFIGURATION WARNING SOUNDED FOR 'TRIM'.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW EMB-145 MM 27-40-01.  OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
